1 doctor weighed in:
I took my first dose of lisinopril/hydrochlorothiazide last nite. My vision is blurry today. Is this related?
1 doctor weighed in

Dr. John Gillespie
Ophthalmology
In brief: Blurry vision, drug
Effects of blood pressure drugs can affect the eyes, but the ones you are on are probably due to the positional change on your blood pressure such as a feeling of lightheaded upon standing.
These are usually short term but report to your prescribing doctor asa dose adjustment might be needed.

In brief: Blurry vision, drug
Effects of blood pressure drugs can affect the eyes, but the ones you are on are probably due to the positional change on your blood pressure such as a feeling of lightheaded upon standing.
These are usually short term but report to your prescribing doctor asa dose adjustment might be needed.
Dr. John Gillespie
Dr. John Gillespie
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors